# SDR DALA2015082105119

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 84,692 hours, 36,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOPERATIVE BETWEEN ROWS 14 AND 23.  TROUBLESHOT TO POWER SUPPLY IAW WDM 33-51-13, PP1A, WIP, 262168.   REPLACED POWER SUPPLY IAW AMM 33-51-07, OPS CHECKED GOOD IAW AMM.
